You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Existence of Periodic Solutions of Second Order Differential Equations with Delay
Proceedings of the American Mathematical Society
Vol. 103, No. 3 (Jul., 1988), pp. 765-772
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046850
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove the existence of $2\pi$-periodic solutions of second order ordinary differential equations with delay. In particular we study the effect the delay has with respect to the solvability of such problems. Resonance and nonresonance problems are considered.
Proceedings of the American Mathematical Society © 1988 American Mathematical Society